# SDR AMTA200800181

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS 532DB HAS PITTING CORROSION ON LWR SKIN PANEL LANDING AND CLAMP RING.  REMOVED PITTING CORRODION ON LT WING FUEL TANK ACCESS LANDING, SRM 51-20-002-0G, ORG MAT .204, MAT LOSS .004, REM MAT .200, FOUND TO BE WITHIN LIMITS IAW SRM 57-20-01-1A-1, PERFORMED FLAP PEENING IAW SRM 51-20-06 AND SOPM 20-10-03.  (K)
